MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT
Catalog Number 129405710
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision total knee replacement; dr (b)(6), (b)(6) hospital (b)(6) 2018.Primary implanted by dr (b)(6) at (b)(6) hospital, primary implant date unknown and implant stickers unavailable.Revision for instability and pain bearing changed to 12.5mm and patella resurfaced.Male patient initials: (b)(6), dob: (b)(6).Impacted product: unknown jrn: lge+ 10mm lcs bearing lot number unknown = implant discarded.Related product: unknown jrn: lge+ rt lcs porous femoral component/ lot number unknown = still implanted.Unknown jrn: size 5 mbt cone cemented tibia/ lot number unknown = still implanted.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
LCS COMP RP INSERT LG+ 10MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7628988
Report Number1818910-2018-62912
Device Sequence Number1818285
Product Code NJL
UDI-Device Identifier10603295022220
UDI-Public10603295022220
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129405710
Device Lot NumberA78JP4
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/30/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR